(Q) 28 year old male with history of major depressive disorder, reports having sexual side effects on trial of fluoxetine, sertraline, mirtazapine and venlafaxine.
Patient has failed trails of:
addition of bupropion
What is your medication (add on) of choice to treat antidepressant induced sexual dysfunction?
Detailed answer is available in our following new email series:
Today we begin our new email lecture series “Managing Antidepressant’s Adverse Event” with discussion of Antidepressants Induced Sexual Dysfunction.
This First Email in this Lecture Series is Available for Free Preview:-
NEXT EMAIL IN THIS LECTURE SERIES:
Total chapters= 230 and counting.
Each chapter includes references (with full pdf article or PubMed link for each article).
Course is frequently updated with new chapters.
Triweekly Email Clinical Summary: Subscribers receive 3 emails/week containing chapters clinical summary (Mon, Wed, and Fri).
Goal is to have all important clinically relevant topics in one course: aimed at busy clinical professionals for quick review.
Dr. Harvinder Singh, MD
Admin, Psychiatry Education Forum